MathSciNet Relay Station
MathSciNet bibliographic data
MR2519423 37B10
Shi, Yuming; Ju, Hyonhui; Chen, Guanrong Coupled-expanding maps and one-sided symbolic dynamical systems. Chaos Solitons Fractals 39 (2009), no. 5, 2138–2149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement